# SDR 98ZZZM58

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE AREA AFT OF REAR SPAR HAS A CRACKED STIFFENER ON LOWER SHROUD SKIN BETWEEN WING RIBS NR 7 AND 8.  REPLACED STIFFENER AND PAINTED.
